MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES GELPOINT PATH TRANSANAL ACCESS PLATFORM; ANOSCOPE AND ACCESSORIES

APPLIED MEDICAL RESOURCES GELPOINT PATH TRANSANAL ACCESS PLATFORM; ANOSCOPE AND ACCESSORIES
Model Number CNB11
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: tamis.Event description: hospital name: [name] "dr was insufflating", "gelpoint path was leaking from the access channel dr had to press the whole system against the skin and the gel against the access channel to prevent leaking no insufflation took place".Additional information received by field team on august 25, 2025 by email: please note that we did not see any duckbill falling.Neither inside nor outside the patient.Also, i don't think this was the problem, since we tried attaching the insufflation directly to the gel rather than the isb and trocar, it still leaked air.Intervention: continued with minimal vision.Patient status: good.
 
Event or Problem Description
Procedure performed: tamis.Event description: hospital name: [name]."dr was insufflating", "gelpoint path was leaking from the access channel dr had to press the whole system against the skin and the gel against the access channel to prevent leaking no insufflation took place".Additional information received by field team on august 25, 2025, by email: please note that we did not see any duckbill falling.Neither inside nor outside the patient.Also, i don't think this was the problem, since we tried attaching the insufflation directly to the gel rather than the isb and trocar, it still leaked air.Intervention: continued with minimal vision.Patient status: good.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed that the duckbill, an internal rubber component of the sleeve, was fully dislodged from the sleeve.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event based on the evaluation of the returned unit.Applied medical has performed a historical trend analysis and review of production records and no trends were identified.

Brand Name
GELPOINT PATH TRANSANAL ACCESS PLATFORM
Common Device Name
ANOSCOPE AND ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22946492
Report Number2027111-2025-00735
Device Sequence Number9151374
Product Code FER
UDI-Device Identifier00607915137922
UDI-Public(01)00607915137922
Combination Product (Y/N)N
Initial Reporter CountryLE
PMA/510(K) Number
K171701
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNB11
Device Catalogue Number101474659
Device Lot Number1528040
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown